Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Side Affects Of Fluconazole

Here's a taste of what TheBody.com has to offer on this topic:
Get the Facts
AIDS InfoNet

Fluconazole (Diflucan)

What Is Fluconazole? Fluconazole is an antifungal drug. In the US, its brand name is DiflucanĀ®. It is sold under many different names in other parts of the world. Antifungals fight infections caused by different kinds of fungus. Fluconazole fights opportunistic infections in people with HIV. Pfizer manufactures it. Baxter manufactures the generic version approved in 2000. Why Do People With HIV Take It? Fluconazole is used when fungal...
Ask the Experts

Fluconazole and Oraquick

Hello. Will Diflucan/Fluconazole affect Oraquick results? ...
David Wohl, M.D.

Response from David Wohl, M.D.

University of North Carolina - Chapel Hill
NoDW... Read more »

fluconazole and HIV TEST???? PZL ANSWER

Hi,Does taking fluconazole 50 mg affects the result of HIV test? i am taking it coz i have white lines on my tongue?plz answer, plz....
Robert J. Frascino, M.D.

Response from Robert J. Frascino, M.D.

The Robert James Frascino AIDS Foundation
Hello,Nope, fluconazole will not alter HIV test results, the ability of the body to make anti-HIV antibodies, nor change the duration of the window period.As for your request that I "plz answer," I must point out that I already have. Just... Read more »

effect of Fluconazole 50 mg-plzzz answer

Hi Doctor,i tested negative in week 12,13,14. and I want to test in week 16. I am taking Fluconazole because I have white things on my tongue. Does this medicine effects the result of HIV test?...
Brian Conway, M.D.

Response from Brian Conway, M.D.

University of British Columbia
There is no evidence that fluconazole affects the results of the HIV antibody test.... Read more »

Depression or side affects?

I want you to know your site has helped me so much.I have a son that was dignosed with aids one year ago this month. He has been in scary situtations . He battled crytocatus and I believe he is still battling it.My question is... For the last two...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
The cryptococcus infecton can cause lots of brain problems which can be very difficult to treat. Taking that many medications is very difficult and can cause many side effects of their own. Feeling sick and stressed out often results in anger and... Read more »
Connect With Others

Skin Rash

Posted by DJones, 9 Replies
I have been on Atripla since January. I am also on Fluconazole and Acyclovir. In the last month I have developed a skin rash where the sun seems to hit my skin on my back of my neck where my hair line ends and lower arms. I thought it was... Read more »

stribid side effects

Posted by sunniva, 3 Replies
I was diagnosed march 23 and I have been on stribid for 31 days now and i was wondering if anyone was having any side affects Read more »

Itchy skin rash from sun and meds?

Posted by DJones, 5 Replies
I have been on Fluconazole, Acyclovir and Atripla for about 6 months. I noticed problems with a terrible itchy skin rash when I was in the sun when the summer began. I have stayed out of the sun or put sun block on until last Saturday I was at a... Read more »

Isentress and Intelence side effects

Posted by nevereasy, 2 Replies
Anyone taking these two drugs together? One or the other?. I seem to be extremely fatigued and weak. Additionally I am off balance also have a marked increase in my need to take a lorazapam ( anti anxiety) . Anybody else have any of these problems? ... Read more »